swine flu vaccine causes ITP on hiv+ not on meds.
Dec 18, 2009
dear all the proteines contained on the swine flu vaccine accelerated a downfall on my bloodplates for 90K to 3K in 3 weeks time, causing ITP , now I am on prednisol and had to start with haart (atripla). My bloodplates are still low and fluctuate from 10k to 7k. I am now being treated at the OLVG hospital in amsterdam.
Response from Dr. Henry
Thanks for posting that-I had not seen a report linking H1N1 vaccine to severe ITP in HIV+ persons. We have been routinely giving the injection form of the vaccine to our HIV+ patients and have not seen any such complications but will remain vigilant. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.